# SDR SWIA201128504

- Difficulty date: May 19, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 26,776 hours, 22,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 VERTICAL POST AT LBL 18.00 OUTBOARD AFT RADIUS CRACKED.  (C-CHECK)  REPLACED FS 409.0 + 128 LBL 18 OUTBOARD POST SRM.
